# SDR ASAA2019080523277

- Difficulty date: July 12, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N633VA
- Make and model: Airbus A320-214
- Aircraft serial: 03230
- Aircraft time: 42,787 hours, 13,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347219320200
- Condition: Corroded
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE BEAM ASSY AT FR68: Y-765 HAS CORROSION GROUNDED - YES. REMOVED AND REPLACED BEAM ASSY IAW A320 SRM 51-72-11 CAT A REPAIR, NO REINSPECT REQUIRED. CORRODED AROUND HARD PAINT. NO DAMAGE ALLOWED IAW A320 SRM 53-41-14
